In (Canak and Totur, Georgian Math J 23(1): 33-42, 2016), Canak and Totur have extended some classical Tauberian theorems for single sequences to triple sequences. In (Fridy and Khan, Proc Am Math Soc 128: 2347-2355, 2000), Fridy and Khan obtained statistical extensions of some classical Tauberian theorems. The concept of statistical convergence for triple sequences has been introduced by Sahiner et al. (Selcuk J Appl Math 8(2): 49-55, 2007). In this paper, we investigate Tauberian conditions for the statistical convergence and statistical (C,1,1,1) summability of triple sequences.